English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Short-distance wavefunction statistics in one-dimensional Anderson localization

MPS-Authors
/persons/resource/persons184932

Schomerus,  Henning
Max Planck Institute for the Physics of Complex Systems, Max Planck Society;

/persons/resource/persons185004

Titov,  Mikhail
Max Planck Institute for the Physics of Complex Systems, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Schomerus, H., & Titov, M. (2003). Short-distance wavefunction statistics in one-dimensional Anderson localization. EUROPEAN PHYSICAL JOURNAL B, 35(3), 421-427. doi:10.1140/epjb/e2003-00294-0.


Cite as: http://hdl.handle.net/11858/00-001M-0000-002A-6E5D-6
Abstract
There is no abstract available